MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10027
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a cori-assisted tka surgery, the real intelligence tablet, remained permanently on a black screen.After the tablet was unplugged from the console, the operation could be completed.The procedure was resumed after a significant delay.No injury was reported as a consequence of this issue.
 
Additional Manufacturer Narrative
Corrected data: d9 & h3 (device returned for analysis), h6 (component code, type of investigation, investigation findings, investigation conclusions).Updated results of investigation: the real intelligence tablet, rob10027, sn (b)(6), used in surgery, and was returned for evaluation.The external condition shows moderate signs of wear.The bottom of the tablet does not sit properly in the housing.The cable has a kink where it enters the tablet which could lead to the reported scenario.A functional evaluation was performed, and the reported scenario was confirmed.The tablet was connected to the console.The screen remained black.The lights on the console started to flash.The led on the back of the tablet turned from red to green and black to red.The flashing lights on the console was permanent.The touch function was still working.Moving the cable around did not change anything.The tablet screen remained black.The most likely cause of this incident is a broken internal wire in the cable assembly.There is no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review was performed by part number and similar complaints were identified.A review by lot/serial was performed and no similar complaints were identified.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21630283
Report Number3010266064-2025-00068
Device Sequence Number8925610
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public885556757451
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, SN: (B)(6).
Patient SexUnknown